# SDR QR9R2023091400001

- Difficulty date: September 14, 2023
- Submitted: September 14, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724189803
- Aircraft time: 3,211 hours
- System (JASC): 2200 · Auto Flight System
- Part: Actuator
- Part number: 41800876400
- Part serial: 709128
- Condition: Warning Light
- Location: Sema
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YAW ACTUATOR CAUTION CAME ON IN FLIGHT ON CAD. MAINTENANCE PERFORMED AIRBUS RESET. A/C SHUTDOWN AND CANON PLUG DISCONNECTED AND CLEANED. DURING TROUBLESHOOTING FOUND VALID SIGNAL ON PIN 9 AT YAW SAS TEST CONNECTOR BUT NO VALID SIGNAL OUT OF YAW SEMA ON PIN 17 OF THE AFCS TEST CONNECTOR. REMOVED AND REPLACED SEMA ACTUATOR IAW AMM 22-10-00, 4-7.
